# SDR SIMA20160718001

- Difficulty date: July 18, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 29,668 hours, 25,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD MAIN DOOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE LIGHT IAW AMM 33-50-06.  OPS CHECKED GOOD
